Alert archive / Oklahoma / Tornado Warnings in 2017
Tornado Warning 84, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 28, 2017, 12:18 AM CDT for Jefferson County, Love County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2017, 12:18 AM CDT (05:18 UTC)
- Expired
- May 28, 2017, 12:45 AM CDT
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Jefferson County, OK, Love County, OK
The radar
The Altus AFB radar (KFDR), 134 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 4:01 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.3 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3824 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 1401 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.1
The text
As transmitted.
772
WFUS54 KOUN 280518
TOROUN
OKC067-085-280545-
/O.NEW.KOUN.TO.W.0084.170528T0518Z-170528T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1218 AM CDT SUN MAY 28 2017
The National Weather Service in Norman has issued a
* Tornado Warning for...
East central Jefferson County in southern Oklahoma...
Northwestern Love County in southern Oklahoma...
* Until 1245 AM CDT
* At 1218 AM CDT, a severe thunderstorm capable of producing a
tornado was located near Grady, moving southeast at 20 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Grady, Courtney and Petersburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3391 9759 3392 9760 3395 9759 3398 9764
3399 9767 3399 9768 3396 9771 3397 9771
3408 9763 3402 9739 3392 9749 3390 9755
TIME...MOT...LOC 0518Z 299DEG 16KT 3399 9763
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
031 follow-up statement
319
WWUS54 KOUN 280537
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1237 AM CDT SUN MAY 28 2017
OKC067-280546-
/O.CAN.KOUN.TO.W.0084.000000T0000Z-170528T0545Z/
Jefferson OK-
1237 AM CDT SUN MAY 28 2017
...THE TORNADO WARNING FOR EAST CENTRAL JEFFERSON COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3398 9756 3398 9754 3400 9756 3405 9756
3402 9739 3392 9749 3391 9752 3390 9754
3390 9756
TIME...MOT...LOC 0536Z 280DEG 24KT 3393 9750
$$
OKC085-280545-
/O.CON.KOUN.TO.W.0084.000000T0000Z-170528T0545Z/
Love OK-
1237 AM CDT SUN MAY 28 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT FOR
NORTHWESTERN LOVE COUNTY...
At 1236 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Rubottom, moving east at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Courtney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3398 9756 3398 9754 3400 9756 3405 9756
3402 9739 3392 9749 3391 9752 3390 9754
3390 9756
TIME...MOT...LOC 0536Z 280DEG 24KT 3393 9750
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
03What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 27, 5:55 PM CDT, 6 hours 23 minutes earlier.
Area forecast discussion, May 27, 5:55 PM CDT, 6 hours 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
555 PM CDT Sat May 27 2017
.DISCUSSION...
The May 28-29, 2017 00 UTC TAF discussion follows:
&&
.AVIATION...
Generally expect VFR conditions to continue at most terminals
through the TAF period. A cold front continues to shift southward
this evening and has already passed through KGAG/KWWR/KPNC/KCSM.
The cold front will pass through all terminals tonight. As the
cold front shifts southward, thunderstorms could impact KOKC and
KOUN this evening. Any thunderstorms could be strong to severe
with gusty, erratic winds, large hail, and temporary ceiling
restrictions. Gusty northerly winds are expected behind the front,
especially late this evening and overnight.
There could be a brief period of MVFR ceilings behind the cold
front. Currently, greatest confidence for lowered ceilings is
across central Oklahoma (KOKC/KOUN) where TEMPOs were included
after midnight.
Northerly winds are expected to continue through the end of the
TAF period.
Mahale
&&
.PREV DISCUSSION... /issued 236 PM CDT Sat May 27 2017/
DISCUSSION...
Complex weather scenario for this evening and tonight. Looking at
as many of the models as possible today, they all have a bit of a
different opinion on how things will play out.
It appears that most likely of these scenarios will be; we will
see some isolated convection develop, initially in our area near
or just ahead of dryline across south central Oklahoma in the 5 to
6 pm time frame. These storms will develop in an environment that
will be very unstable and will likely produce very large hail,
damaging winds and torrential rainfall. Also, a tornado risk will
exist, if a storm can either develop in an area of backed/stronger
surface winds, or with the extreme instability that exists, can
locally enhance the low level helicity/shear.
Elsewhere, storms may then try to develop south and west along an
advancing cold front from Missouri southwest along the I-44
corridor. Many of the models have difficulty in developing storms
as far west as central Oklahoma in the early evening hours.
However, by late evening, the models do develop storms along the
cold front across southern Oklahoma.
This would produce multiple rounds of heavy across parts of
southern Oklahoma, where they received heavy rain late last week.
Because of this possibility, will likely issue flood watch for
portions of south central and southeast Oklahoma overnight.
Some lingering activity will be possible Sunday morning across
southeast Oklahoma, but should clear the area soon enough to
result in a pleasant day Sunday and this will continue on Memorial
day Monday.
Throughout much of the upcoming week we see weak waves make their
way through the southern Plains, which bring/continue rain
chances across the area. Some risk of severe may exist from day to
day, but expect it to remain on the lower/marginal category.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 64 80 57 85 / 40 10 0 0
Hobart OK 62 82 56 87 / 10 0 0 0
Wichita Falls TX 66 83 59 87 / 40 10 0 0
Gage OK 56 79 53 84 / 10 0 0 10
Ponca City OK 63 80 56 85 / 20 0 0 0
Durant OK 70 81 61 85 / 80 20 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Heat Advisory until 7 PM CDT this evening for OKZ019-020-025>030-
039>041-045-046-050.
Flood Watch through Sunday morning for OKZ032-040>043-046>048-
050>052.
TX...None.
&&
10/03/10Hazardous weather outlook, May 27, 12:38 PM CDT, 11 hours 40 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1238 PM CDT Sat May 27 2017 OKZ004>048-050>052-TXZ083>090-281230- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1238 PM CDT Sat May 27 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... There is a risk of severe storms across portions of Oklahoma and north Texas. Location... An enhanced risk is along and east of a line from Ponca City to Yukon to Ardmore Oklahoma. A slight risk resides east of a line from Wakita to east of Hinton to Lawton to Wichita Falls Texas, up to the enhanced risk. Timing... The most likely time for severe storms will be from 4 PM to 4 AM. Impacts... Large, damaging hail, up to the size of softballs, and damaging winds to 80 mph will be the primary concerns. There is a medium risk for tornadoes with the early, isolated, activity that may develop along the dry line in south central Oklahoma. Discussion... A dry line will continue to develop across portions of central and southwest Oklahoma and western north Texas. Enough lift may exist to overcome a strong cap leading to isolated to scattered storms developing near the dry line late this afternoon and evening. If these storms develop, they will likely become severe with large, damaging, hail, possibly approaching the size of Softballs, and damaging winds up to 70 mph. There will also be a low chance for tornadoes with these storms since they will be more likely to stay discrete. There is also a chance of storms this evening and overnight near a cold front that will move across the area. These storms would be more widespread and are expected to develop into one or more line segments. Some of these storms could also become severe producing large hail up to the size of golf balls and damaging wind gusts to 80 mph. The potential for tornadoes will be lower with the line of storms. Thunderstorms will remain possible across parts of the area into Sunday. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations late this afternoon into tonight. .Heat... Heat index values of 103 to 109 will be possible today across portions of central and south central Oklahoma, and western north Texas. If you are going to be outdoors, take steps to prevent heat related illnesses. .DAYS TWO THROUGH SEVEN...Sunday through Friday... .Thunderstorms... A few strong to severe storms will remain possible Sunday morning in parts of south central and southeast Oklahoma, mainly southeast of a line from Centrahoma to Ardmore Oklahoma. Thunderstorm chances will return to parts of the area Monday night and continue through the rest of next week. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Kurtz
In the hours before
Local storm report, May 27, 11:18 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1118 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST 2 WSW WOODWARD 36.42N 99.42W
05/27/2017 M70 MPH WOODWARD OK MESONET
&&
DWLocal storm report, May 27, 11:34 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1134 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST 7 WNW SEILING 36.19N 99.04W
05/27/2017 M62 MPH WOODWARD OK MESONET
1100 PM TSTM WND DMG MUTUAL 36.23N 99.17W
05/27/2017 WOODWARD OK EMERGENCY MNGR
NUMEROUS WINDOWS BLOWN OUT.
&&
DWLocal storm report, May 27, 11:53 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1153 PM CDT SAT MAY 27 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM FLASH FLOOD PRAGUE 35.49N 96.69W
05/27/2017 LINCOLN OK EMERGENCY MNGR
WATER OVER ROADS IN TOWN
1124 PM FLASH FLOOD 3 S PRAGUE 35.44N 96.69W
05/27/2017 POTTAWATOMIE OK EMERGENCY MNGR
WATER OVER HWY 99
&&
DWLocal storm report, May 28, 12:00 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1200 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND GST 1 N RINGLING 34.19N 97.59W
05/27/2017 M71 MPH JEFFERSON OK MESONET
&&
DWLocal storm report, May 28, 12:10 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND DMG COALGATE 34.53N 96.22W
05/27/2017 COAL OK EMERGENCY MNGR
MULTIPLE TREES AND POWER LONES DOWN ON SOUTH SIDE OF
COALGATE.
&&
DWLocal storm report, May 28, 12:15 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1215 AM CDT SUN MAY 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 AM HAIL 2 W ARDMORE 34.17N 97.17W
05/28/2017 E0.75 INCH CARTER OK TRAINED SPOTTER
&&
TLINDLEYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:14 PM CDT | Special Weather Statement | OUN | Lincoln | 46 min |
| May 27, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 56 min |
| May 27, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 41 min |
| May 27, 7:28 PM CDT | Special Weather Statement | OUN | Stephens | 62 min |
| May 27, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Pontotoc, Pottawatomie, Seminole | 40 min |
| May 27, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 54 min |
| May 27, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 49 min |
| May 27, 7:54 PM CDT | Tornado Warning | OUN | Johnston | 36 min |
| May 27, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 56 min |
| May 27, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Pottawatomie, Seminole | 51 min |
| May 27, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 48 min |
| May 27, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 68 min |
| May 27, 8:29 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 24 min |
| May 27, 8:38 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 49 min |
| May 27, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 48 min |
| May 27, 8:55 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 50 min |
| May 27, 8:55 PM CDT | Tornado Warning | OUN | Carter, Garvin, Murray, Stephens | 35 min |
| May 27, 9:01 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 44 min |
| May 27, 9:06 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 24 min |
| May 27, 9:07 PM CDT | Special Weather Statement | OUN | Okfuskee | 38 min |
| May 27, 9:11 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 40 min |
| May 27, 9:20 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Stephens | 40 min |
| May 27, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 51 min |
| May 27, 9:24 PM CDT | Tornado Warning | OUN | Carter, Garvin, Murray | 36 min |
| May 27, 9:28 PM CDT | Severe Thunderstorm Warning | OUN | McClain, Pontotoc, Pottawatomie, Seminole | 47 min |
| May 27, 9:37 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 68 min |
| May 27, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal | 55 min |
| May 27, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 59 min |
| May 27, 9:47 PM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Johnston, Murray, Stephens | 3 hr |
| May 27, 9:47 PM CDT | Tornado Warning | OUN | Murray | 28 min |
| May 27, 9:49 PM CDT | Special Weather Statement | OUN | Hughes, Pottawatomie, Seminole | 56 min |
| May 27, 9:53 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 52 min |
| May 27, 10:09 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc, Stephens | 4 hr |
| May 27, 10:09 PM CDT | Tornado Warning | OUN | Carter, Murray | 36 min |
| May 27, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| May 27, 10:16 PM CDT | Flash Flood Warning | OUN | Atoka, Coal | 4 hr |
| May 27, 10:22 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie | 4 hr |
| May 27, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Murray, Pontotoc | 66 min |
| May 27, 10:26 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 27, 10:26 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woodward | 49 min |
| May 27, 10:32 PM CDT | Tornado Warning | OUN | Carter, Johnston, Murray | 43 min |
| May 27, 10:39 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Johnston, Murray, Stephens | 51 min |
| May 27, 10:50 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 70 min |
| May 27, 11:04 PM CDT | Tornado Warning | OUN | Jefferson, Stephens | 26 min |
| May 27, 11:14 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Harper, Major, Woods, Woodward | 46 min |
| May 27, 11:17 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Coal, Cotton, Garvin, Jefferson, Johnston and 3 more | 73 min |
| May 27, 11:24 PM CDT | Tornado Warning | OUN | Carter, Jefferson | 36 min |
| May 27, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Kingfisher, Major, Woods | 44 min |
| May 27, 11:48 PM CDT | Tornado Warning | OUN | Carter | 27 min |
| May 27, 11:50 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Johnston, Pontotoc | 4 hr |
| May 28, 12:09 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love | 81 min |
| May 28, 12:13 AM CDT | Flash Flood Warning | OUN | Carter, Jefferson, Stephens | 5 hr |
| May 28, 12:19 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Major | 26 min |
| May 28, 12:25 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Love and 1 more | 65 min |
| May 28, 12:39 AM CDT | Tornado Warning | OUN | Love | 36 min |
| May 28, 12:47 AM CDT | Special Weather Statement | OUN | Garfield, Kingfisher | 28 min |
| May 28, 1:04 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Love, Marshall | 56 min |
| May 28, 1:07 AM CDT | Special Weather Statement | OUN | McClain | 23 min |
| May 28, 1:10 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love | 4 hr |
| May 28, 1:15 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 45 min |
| May 28, 1:27 AM CDT | Special Weather Statement | OUN | Pottawatomie | 33 min |
| May 28, 1:57 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 18 min |
| May 28, 1:58 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 32 min |
| May 28, 2:09 AM CDT | Special Weather Statement | OUN | Bryan | 36 min |
| May 28, 3:51 AM CDT | Special Weather Statement | OUN | Love | 24 min |
Nearby
Tornado Warnings in Oklahoma, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.